# SDR AALA202407010571

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 19,767 hours, 8,475 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT2
- Condition: Fod
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AIRSPEED DISAGREE ANNUNCIATION AT ROTATE, DETERMINED CAPTAINS AIRSPEED WAS ERRONEOUS, SPLIT 10-20 KNOTS BETWEEN INDICATIONS; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT IAD. REMOVED AND INSTALLED NEW CAPTAIN PITOT PROBE, PER AMM 34-11-01-400-801. ACCOMPLISHED LEAK TEST GOOD, PER AMM 34-11-00-790-810.
